MAUDE Adverse Event Report: ARTHREX, INC. REAMER ATTACHMENT-STYLE ZIMMER / HUDSON; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. REAMER ATTACHMENT-STYLE ZIMMER / HUDSON; POWERED SURG ORTHOPEDIC INSTR
Model Number REAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/09/2025, it was reported by a sales representative via (b)(4) that an ar-600rzh reamer attachment broke during a case.This occurred during use in a case with no patient effect.Procedure was completed by switching to new attachment.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, including the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is wear and tear on the device.Manufacturing date 2016.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.

Brand Name
REAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23389842
Report Number1220246-2025-04822
Device Sequence Number10047142
Product Code HWE
UDI-Device Identifier00888867111066
UDI-Public(01)00888867111066(11)160907(10)10061725
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREAMER ATTACHMENT-STYLE ZIMMER / HUDSON
Device Catalogue NumberAR-600RZH
Device Lot Number10061725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown